# SDR USAA060023

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,054 hours, 37,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1460 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ANGLE CORRODED, STA 1460 STR 27L.  FAB'D SUPPORT ANGLE PER SRM 51-40-02, 51-40-05; CORROSION TASK NR C53-155-02, DEFECT SIZE: 2"L BY 1/2"W BY .020"D.
